A property of Fourier Stieltjes transforms on the discrete group of real numbers
Annales de l'Institut Fourier, Tome 20 (1970) no. 2, pp. 325-334.

Soit μ une transformée de Fourier-Stieltjes, définie sur la droite réelle discrète et avec la mesure correspondante sur le groupe dual s’annulant sur l’ensemble des caractères continus sur R. Alors pour chaque ε>0 la mesure de Lebesgue intérieure de {xR| Re (μ(x))>ε} est nulle. Pour ε=0 la proposition est, en général, inexacte. Le résultat est appliqué pour démontrer un théorème de M. Rosenthal.

Let μ be a Fourier-Stieltjes transform, defined on the discrete real line and such that the corresponding measure on the dual group vanishes on the set of characters, continuous on R. Then for every ε>0, {xR| Re (μ(x))>ε} has a vanishing interior Lebesgue measure. If ε=0 the statement is not generally true. The result is applied to prove a theorem of Rosenthal.

@article{AIF_1970__20_2_325_0,
     author = {Domar, Yngve},
     title = {A property of {Fourier} {Stieltjes} transforms on the discrete group of real numbers},
     journal = {Annales de l'Institut Fourier},
     pages = {325--334},
     publisher = {Imprimerie Durand},
     address = {28 - Luisant},
     volume = {20},
     number = {2},
     year = {1970},
     doi = {10.5802/aif.356},
     mrnumber = {44 #3077},
     zbl = {0183.40002},
     language = {en},
     url = {https://aif.centre-mersenne.org/articles/10.5802/aif.356/}
}
TY  - JOUR
AU  - Domar, Yngve
TI  - A property of Fourier Stieltjes transforms on the discrete group of real numbers
JO  - Annales de l'Institut Fourier
PY  - 1970
DA  - 1970///
SP  - 325
EP  - 334
VL  - 20
IS  - 2
PB  - Imprimerie Durand
PP  - 28 - Luisant
UR  - https://aif.centre-mersenne.org/articles/10.5802/aif.356/
UR  - https://www.ams.org/mathscinet-getitem?mr=44 #3077
UR  - https://zbmath.org/?q=an%3A0183.40002
UR  - https://doi.org/10.5802/aif.356
DO  - 10.5802/aif.356
LA  - en
ID  - AIF_1970__20_2_325_0
ER  - 
Domar, Yngve. A property of Fourier Stieltjes transforms on the discrete group of real numbers. Annales de l'Institut Fourier, Tome 20 (1970) no. 2, pp. 325-334. doi : 10.5802/aif.356. https://aif.centre-mersenne.org/articles/10.5802/aif.356/

[1] H. Rosenthal, A characterization of restrictions of Fourier-Stieltjes transforms, Pac. J. Math. 23 (1967) 403-418. | MR 36 #3065 | Zbl 0155.18901

[2] W. Rudin, Fourier analysis on groups. New York 1962. | MR 27 #2808 | Zbl 0107.09603

Cité par Sources :